# SDR SWAA2022032146760

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS AREAS OF CORROSION / AFT CARGO FLOOR PANEL 140EF FOUND TO BE OUT OF LIMITS DUE TO CORROSION EXCESS OF 20' IN LENGHT PER SRM 53-00-53-1A-1 FIG 102 SHEET 1 FABRICATED AFT CARGO FLOOR PANEL 140EF IAW AMM 25-52-01-20-801 THICKNESS .071 PO #702228 57111U 9-19-19
